# SDR N6WA20130913001

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 22,090 hours, 15,033 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Dislodged
- Location: Gpu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GPU DOOR OPENED IN FLIGHT.  PERFORMED GVI OF GPU DOOR AND SURROUNDING AREA.  NO DAMAGE FOUND IAW SRM 53-00-01.
